# SDR SWAA2022022117901

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B WAFFLE PLATE UNDER PANEL 651EB INDICATES CRACKED WITH HFEC. / REMOVED AND REPLACED RT WING I/B WAFFLE PLATE UNDER PANEL 651EB PER SRM 51-20-04.
